# SDR YENA2021090100555

- Difficulty date: August 28, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N3023J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55104
- Aircraft time: 609 hours, 226 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 392, TPA-BOS. L ENGINE FAULT ON APPROACH; SUPPLEMENTAL INFORMATION TO FOLLOW.
